# SDR ASOA201701051027

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Part number: MM67070327001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND AFT ALTIMETER ANTENNA MOUNT POINT HAS CORROSION BS 1069.75 - 1088.20.  REMOVED AND REPLACED THE SHIMS IAW SRM 51-42-06-001-001-A01 AND DRAWING MM690-35007.
